# SDR 98ZZZX4305

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON AFT LAVATORY FORWARD WALL HAT CHANNEL.  (AFT OF FLOOR BEAM 986.5) LBL 16, APPROXIMATE.
